Jump to content

Evelyn25

Member Since 08 Jul 2012
Offline Last Active May 14 2013 08:15 AM

Posts I've Made

In Topic: Repairing the long-term damage from Accutane

14 May 2013 - 07:49 AM

Westersyl I know exactly what you mean. I can't drink anymore either. Even small amount of alcohol makes me feel like I've drunk loads and next day is a real struggle. All my side effect exacerbate as well after few drinks. My hair shed more, skin gets really dry (which is normal when you drink a lot, cause alco is a diuretic, but why it happens after one glass of wine, heavens know) and I feel extremely tired. It seems like my liver can handle alcohol at all. I know accutane totally destroyed it and nothing really helps. Just to let you know I took accutane 4 years ago for 6 months. I've done few liver flushes and general detoxes since, I eat healthy drink tons of water, but all my symptoms only got worse over time. It is what it is :(. Don't have the energy to fight it anymore and pretend I'm fine when really I feel exhausted.


In Topic: Repairing the long-term damage from Accutane

27 April 2013 - 06:43 AM

GOOD. Go and work on your social skills.


In Topic: Repairing the long-term damage from Accutane

27 April 2013 - 04:30 AM

Yeah i guess the only way to deal with sad people like camaroz is to ignore them. Shame I can't focus on reading what other people have to say because of his useless posts popping out on every page. Anyway, seems you are very cleaver camaroz or you trying to convince yourself you are, but in terms of giving any sort of advice you are useless. All you do is showing off with fancy words that don't offer anything to anyone. Bet, no one even reads it. I definitely won't. Won't reply to any of your childish posts, either.


In Topic: Repairing the long-term damage from Accutane

26 April 2013 - 10:25 AM

Camaroz28 it seems like you have some kind of problem with yourself. No one ever argued before you came a long. Just shut up and disappear!!!! What is your problem, attacking people?? We are here to help each other, and you are the only useless person here so maybe go away if you have nothing better so say. You are picking at gladiatoro all the time and it is just childish, are you jealous or something?? Grow up or find another forum


In Topic: Repairing the long-term damage from Accutane

06 March 2013 - 07:16 AM

Live to regret when you are describing your symptoms it sound exactly as what has happened to me. Every single symptom you are describing is what I am struggling with every day. I used to do little bit of modelling too. I lost 70% of my hair and it falls out every day, it also changed its texture and colour. My skin is fucked. The worst thing is I still have acne which is bizarre as my skin is so dry where is it coming from. It scars so easily and my whole back is covered in spots top to bottom. I never even had back acne before accutane.

Joseph I don't think dry skin and hair loss is caused by an autoimmune response. Accutane affects hair follicles and sebaceous glands. I closes it up, that's it. I don't want to be horrible but i don't think that's reversible. That thought is killing me every day.